Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes tenderness in left nostril?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
Hi, I am female, age 37, 5'2" and the inside of my left nostril has been hurting on and off for a 2-3 weeks now. First there was a bump, now it's only tenderness and when I have used Triple antibiotic cream or neosporin it goes away but then it comes back. What could it be? Thank you.
Posted Tue, 11 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Abhishek Sharma 1 hour later
Brief Answer: Take oral medicine Detailed Answer: Hello, It seems to be recurrent infection in nose. First and fore most is to avoid nose picking. The more you manipulate the bump with bare finger the higher the chances of complications and recurrence. Secondly if you are wearing any nose ring do remove it for the time being till the infection goes off. Third and most importantly is to get your blood sugars checked as, such recurrent infections are more common in diabetics. I usually prescribe oral antibiotics like Dicloxacillin for patients with recurrent flare ups. These recurrent infections are due to staphylococcus bacteria and dicloxacillin is a good drug for it and to be taken for it upto 10 days .I hope you are not allergic to penicillin group of drugs. Your ENT surgeon will know about this medicine. Hope this helps. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor